# SDR AALA20140126013

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 15,256 hours, 5,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT GALLEY EMERGENCY EXIT IDENTIFIER SIGN ASSEMBLY DAMAGED.  REPLACED FWD RT GALLEY EMERGENCY EXIT IDENTIFIER LIGHT PLATE ASSEMBLY & LENS.  OPERATIONS CHECKED NORMAL
